# SDR SWAA2025111223948

- Difficulty date: October 12, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOORWAY LINING HANDLE NUTS AT FWD GALLEY AREA (4EA).   REPLACED ENTRY DOORWAY LINING HANDLE NUTS AT FWD GALLEY AREA (4EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3.G ITEM 2.
